MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 Arctic Sun® Temperature Management System, ArcticGel¿ Pads; Arctic Gel Pads

MEDIVANCE, INC. ¿ 1725056 Arctic Sun® Temperature Management System, ArcticGel¿ Pads; Arctic Gel Pads
Catalog Number 317-05
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that they were getting alarm 01 (patient line open) and alarm 02 (low flow) while trying to initiate therapy using arctic sun device.Flow rate was 0lpm, inlet pressure (ip) was -0psi, circulation pump command (cpc) was 0 percentage.Device reads priming.Pump hours were 2102.1, system hours were 2912.9.Stopped therapy, emptied and disconnected pads.Initiated manual control.Flow rate was 1.8lpm, inlet pressure (ip) was -7.1psi, circulation pump command (cpc) was 55 percentage.Connected right thigh pads.Inlet pressure (ip) was -4.4psi.Disconnected right thigh pad.Connected right chest pad.Inlet pressure (ip) was -1.9psi.Confirmed no visible damage to pads or fluid delivery line (fdl).Suggested replacing pads and putting this set behind the nursing station for return.Lot ngky3272.Per follow up information received via task on 07may2026, spoke with charge nurse who confirmed pad replacement was approved but was not attending this patient during the issue so they could not confirm if this action had been completed or if it resolved any issues.There were currently no patients on an arctic sun device.

Brand Name
Arctic Sun® Temperature Management System, ArcticGel¿ Pads
Common Device Name
Arctic Gel Pads
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25144099
Report Number1018233-2026-03109
Device Sequence Number9406816
Product Code DWJ
UDI-Device Identifier00801741080067
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number317-05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Supplement Date Received by Manufacturer07/22/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown